MAUDE Adverse Event Report: CRITIKON DE MEXICO S. DE R.L. DE C.V. GIRAFFE OMNIBED CARESTATION; INCUBATOR, NEONATAL

CRITIKON DE MEXICO S. DE R.L. DE C.V. GIRAFFE OMNIBED CARESTATION; INCUBATOR, NEONATAL
Model Number CS1
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A ge healthcare service representative performed a checkout of the system and confirmed the reported issue.The hose connector was reseated to resolve the issue.Block a: no report of patient involvement.Legal manufacturer: gehc trout - 3114 n grandview blvd.Usa waukesha, wi 53188.
 
Event or Problem Description
It was reported that there was a malfunction during resulting in a hose connector causing loss of auxiliary oxygen.There was no patient involvement.

Brand Name
GIRAFFE OMNIBED CARESTATION
Common Device Name
INCUBATOR, NEONATAL
Manufacturer (Section D)
CRITIKON DE MEXICO S. DE R.L. DE C.V.
calle valle del cedro 1551
juarez 32575
MX  32575
Manufacturer (Section G)
CRITIKON DE MEXICO S. DE R.L. DE C.V.
calle valle del cedro 1551
juarez 32575
MX   32575
Manufacturer Contact
michaela moore
3030 ohmeda drive
madison, WI 53718
MDR Report Key25223048
Report Number3008729547-2026-00041
Device Sequence Number9792196
Product Code FMZ
UDI-Device Identifier00840682116862
UDI-Public(01)00840682116862(11)240420
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K213551
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCS1
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Initial Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/20/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown